# SDR SWAA095308

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 54,163 hours, 46,323 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684004
- Part serial: GWD00321
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  FLT 220 CRUISE CABIN ALT WARNING HORN SOUNDED.  CABIN ALTS CLIMBING AT 700FT/MIN.  PERFORMED CABIN ALT WARN/ABNORMAL PRESS CHECK PER QRH AND INITIATED DESCENT COULDN'T GET CABIN TO DESCEND ON NORMAL PRESS.  CONTROLLED CABIN USING MAIN DC.  REMOVED AND REPLACED OUTFLOW VALVE ASSY PER MM.
